Volume 22, Issue 5
A Locking-Free Scheme of Nonconforming Rectangular Finite Element for the Planar Elasticity

Lie-heng Wang & He Qi

DOI:

J. Comp. Math., 22 (2004), pp. 641-650

Published online: 2004-10

Preview Full PDF 0 477
Export citation
  • Abstract

In this paper, the authors present a locking-free scheme of the lowest order noncon- forming rectangle finite element method for the planar elasticity with the pure displace- ment boundary condition. Optimal order error estimate, uniformly for the Lam$\acute{e}$ constant $\lambda\in(0,\infty)$ is obtained.

  • Keywords

Locking-free Planar elasticity Nonconforming finite element method

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JCM-22-641, author = {}, title = {A Locking-Free Scheme of Nonconforming Rectangular Finite Element for the Planar Elasticity}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {5}, pages = {641--650}, abstract = { In this paper, the authors present a locking-free scheme of the lowest order noncon- forming rectangle finite element method for the planar elasticity with the pure displace- ment boundary condition. Optimal order error estimate, uniformly for the Lam$\acute{e}$ constant $\lambda\in(0,\infty)$ is obtained. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8863.html} }
Copy to clipboard
The citation has been copied to your clipboard